# SDR SWAA2020041429883

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV; EMERGENCY EXIT SIGN HAS A ELECTRICAL CONNECTOR MISSING. / REPLACED; & PERFORMED OPS CHECK ON FWD LAV EMERGENCY EXIT SIGN IAW SWPM 20-30-12 PG 349-350; & AMM 33-51-00-710-801; OPS CHECK GOOD REPLACED CONNECTOR A TAG: A95882; A91184
